# SDR SWAA2019120239246

- Difficulty date: November 14, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE FLOOR SUPPORT CORRODED BETWEEN BS. 727D TO BS. 767, BETWEEN STR. 25R TO STR. 26R. / R&R "Z" CHANNEL PER SRM.
